# SDR GTIA2022011736223

- Difficulty date: January 16, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 54,065 hours, 24,855 cycles
- System (JASC): 2565 · Escape Slide
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE KNOB BROKEN-R&R FWD MAGEPHONE IAW NKS DRAWING A319-132 EMERGENCY EQUIPMENT.
